Journal of Lie Theory   EMIS ELibM Electronic Journals

Journal of Lie Theory
Vol. 12, No. 1, 2002 · Contents

Journal Home

All Journals

ELibM Home



A. Boussejra and H. Sami:
Characterization of the ${\bf L}^p$-Range of the Poisson Transform in Hyperbolic Spaces ${\bf B}(\F^n)$

Markus Neuhauser:
An Explicit Construction of the Metaplectic Representation over a Finite Field

M. B. Bekka and M. Neuhauser:
On Kazhdan's Property (T) for $\Sp_2(k)$

Toshihiko Matsuki:
Classification of two Involutions on Compact Semisimple Lie Groups and Root Systems

Gordon Crandall and Józef Dodziuk:
Integral Structures on H-type Lie Algebras

C. S. Leslie:
Mixed Models for Reductive Dual Pairs and Siegel Domains for Hermitian Symmetric Spaces

Jean-Louis Clerc:
Determinantally Homogeneous Polynomials on Representations of Euclidean Jordan Algebras

Jean-Yves Ducloux:
Méthode des orbites et formules du caractère pour les représentations tempérées d'un groupe algébrique réel réductif non connexe

Mireille Boutin:
On Orbit Dimensions under a Simultaneous Lie Group Action on n Copies of a Manifold

Grant Cairns:
The Approximative Centre of a Lie Algebra

Bartosz Trojan:
Poisson kernels and pluriharmonic ${\cal H}^2$ functions on homogeneous Siegel domains

Erik G. F. Thomas:
An Invariant Symmetric Non-selfadjoint Differential Operator

Guennadi A. Noskov and Èrnest B. Vinberg:
Strong Tits Alternative for Subgroups of Coxeter Groups

Gerhard Post:
On the Structure of Graded Transitive Lie Algebras

Ivan Arzhantsev:
A Classification of Reductive Linear Groups with Spherical Orbits

Nazih Nahlus:
Note on Observable Subgroups of Linear Algebraic Groups

W. Herfort:
The Abelian Subgroup Conjecture: A Counter Example

Publication date for this issue: 30 Oct 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition